# SDR RAIA201503010001

- Difficulty date: March 1, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 26,861 hours, 24,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR EMERGENCY FLOOD LIGHT NR 1 IS INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECK GOOD.
